Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Leg sores
May 17, 2010

I've been on meds for about a year now. But just recently I've developed red marks and sores on the lower half of my legs. Is this a side effect of the meds?? Or is it caused by the HIV?

Response from Dr. Frascino

Hi,

Unfortunately "red marks and sores" are not something I can diagnose over the Internet. It's doubtful this is related to your HIV medications. I would suggest you have your HIV physician specialist evaluate this problem.

Dr. Bob


Previous
Fatique yet want to be productive
Next
Night sweats

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement